# SDR SWAA2020012840847

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,333 hours, 42,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RT CORNER OF LEFT SIDE TRAILING EDGE FLAP DELAMINATED.   R & R LT WING OUTBOARD AFT FLAP ASSEMBLY IAW AMM.
